Golden State Fur Con

Sunday Schedule

Convention Open Hours

Registration: 10 AM to 2 PM

Dealers Den: 10 AM to 4 PM

Artist Alley: 10 AM to 4 PM

Photo Booth: 11 AM to 3 PM

Gaming: 11 AM to 5 PM

Pool Toy Party: 11 AM to 4 PM

Sunday

List View
Showing All
Dance
Guest of Honor
18+/NSFW
Panels
Meet and Greets
10 am
11 am
12 pm
1 pm
2 pm
3 pm
4 pm
5 pm
6 pm
7 pm
8 pm
9 pm
Main Events
Main Events
11:00 am – 12:30 pm
Fursuit Games
11:00 am – 12:30 pm
Large Gathering
Fursuit

Hosted by NekoBunny…..

1:30 pm – 2:30 pm
Fursuit Acting Panel
GOH
Panels

Hosted by Vitofox and Lazarus…..Wanted to know how to preform in suit? Now you can!

3:00 pm – 6:00 pm
Charity Auction
3:00 pm – 6:00 pm
Large Gathering

6:00 pm – 7:00 pm
Closing Ceremonies
GOH
Large Gathering

Secondary Events
Secondary Events
11:00 am – 12:30 pm
Pet Play and Handler 101
11:00 am – 12:30 pm
18+
Panels

Hosted By KieranHound ….. Pet players and furs unite! KieranHound, leather titleholder of LA Pup 2022, welcomes all who are curious about the inclusive joy of pet play. Come enjoy a Pet Play and Handler 101 panel perspective and history talk with local leaders Ruby the Poodle, Erin Piglet (Lyric), Pup Chewi, Cloe, Pup Garnet, Sir Wombat and Pug …stay for some chill coloring time and fun pet play mosh games with plenty of squeaky toys and even a prize at the end! Make new friends and find ways to explore your inner critter or handler within your own comfort. 18+

1:00 pm – 2:00 pm
Eight Legged Love
Panels

Hosted by Khris…..We all see the memes about burning spiders, but has anyone ever thought beyond them being creepy? Well why don’t you come by and learn about these eight legged lovelies, and learn why you shouldn’t fear them as much!

2:30 pm – 3:30 pm
Trading Post
Panels

Hosted by Jensen Price…..An all ages friendly panel set up for pin, art, and furry item trading!

7:30 pm – 8:30 pm
Dead Dog Dance

Panel 1
Panel 1
11:00 am – 12:00 pm
Animation and Video Making
GOH
Panels

Hosted by Vitofox and Calculous…..Come join our wonderful GOH – Vitofox and their friend Calculous about what go into animation and video making.

1:30 pm – 2:30 pm
You Want to Volunteer at a con?
Panels

Hosted by Rory, Dibbs, and Maxwell…..Have you ever thought about volunteering for a convention? Want to know what all goes into this con? Come to this panel where members of the con will answer questions about volunteering for the cons.

Meet and Greets / Panel 2
Meet and Greets / Panel 2
11:00 am – 12:00 pm
Rabbit Furs Meet and Greet
Meet and Greets

Hosted by Orvan Rabbit…..Do you like to munch on vegetables, being cute and fluffy and just enjoy hopping around? Meet other rabbits, bunnies and even hares for this.

12:30 pm – 3:00 pm
Poker Charity
12:30 pm – 3:00 pm

Escape Room
Escape Room
10:00 am – 11:00 am
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

11:00 am – 12:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

12:00 pm – 1:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

1:00 pm – 2:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

2:00 pm – 3:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

3:00 pm – 4:00 pm
Escape Room

Games will run every 60 minutes, and the total expected game time is 40 minutes. Timeslots can be reserved for parties at $20 per ticket, and a portion of ticket proceeds will go to the con’s charity! Games reserved at time of payment, first come, first served! To sign up prior to the con, please complete our form at Furry Logic Sign-Up– or if it’s during the con, visit our sign up table in the con space to see what timeslots remain open!

Sunday
Escape Room